Iowa, 2010Damaging Winds in Iowa, June 26, 2010
June 26, 2010 · NWS DVN · 3 events in 1 county or zone
A line of thunderstorms produced wind damage in parts of Lee County Iowa during the early morning hours of June 26.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms produced wind damage in parts of Lee County Iowa during the early morning hours of June 26.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 25, 2:20 PM CST, 11 hours 15 minutes earlier.
Area forecast discussion, Jun 25, 2:20 PM CST, 11 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
320 PM CDT FRI JUN 25 2010
.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING A RATHER COMPLEX WAVE AND TROF
SYSTEM UP AND DOWN THE PLAINS...WITH ONE MAIN WAVE ACRS SOUTHEAST
SD...AND ANOTHER DEVELOPING JUST WEST OF THE KS/CO BORDER. ONE MAIN
WEST-TO-EAST ORIENTED WARM FRONT WAS LOCATED ACRS CENTRAL MN...AND
ANOTHER FROM FAR NORTHEAST KS...TO THE SOUTHERN MO BOOTHEEL. THIS
SOUTHERN BOUNDARY WAS FLANKED BY A LOWER 70 SFC DPT POOL. MAIN SFC
PRESSURE FALLS AREA OF INTEREST WAS CONTINUING TO DEVELOP ACRS THE
NEB/SD/IA TRI-STATE REGION AND INTO SOUTHWEST MN ATTM.
&&
.SHORT TERM...TONIGHT AND SATURDAY...
CAPPING WARM INVERSION WAS GETTING REINFORCED ALOFT ACRS IA THIS
AFTERNOON...WHILE AREAS JUST TO THE NORTH OF IT FROM SOUTHWEST ND...
THROUGH NORTHWEST IA AND SOUTHWEST MN WERE BECOMING PRIMED FOR NEW
CONVECTIVE DEVELOPMENT. EXPECT NEW SUPERCELLULAR DEVELOPMENT TO
TAKE OFF FROM NORTHEAST NEB...INTO SOUTHWEST MN AND TOWARD THE MSP
AREA BY 21-22Z. THIS ACTIVITY TO THEN MORPH INTO A LARGER CLUSTER OF
STORMS/MCS AND PROPAGATE SOUTHEASTWARD TOWARD THE DVN CWA ERODING
THE MID LAYER CAP WHILE BECOMING A SVR WIND THREAT IN THE PROCESS.
AGREE WITH NEWLY RUN HIRES RAPID REFRESH THAT A BOWING SEGMENT IN
THIS MCS COULD BE IN THE NORTHWESTERN CWA BY 03Z/10 PM CDT WITH A
STRAIGHT LINE WIND THREAT UP TO 68 MPH ACCORDING TO PROGGED
THERMODYNAMIC PROFILES AT THAT TIME. WILL ADD SVR WIND THREAT TO THE
GRIDS THROUGH 06Z TONIGHT. THE CONVECTIVE SYSTEM TO THEN CONTINUE TO
SAG ACRS THE NORTHWESTERN HALF OF THE DVN CWA THROUGH 06Z REACHING A
SIGOURNEY IA...TO THE QCA AND TO A STERLING IL LINE BY THEN. THEY
SHOULD BE IN A WEAKENING PHASE WITH A MARGINAL SVR WIND THREAT AT
THAT TIME. THE REST OF THE DVN CWA MAY THEN GET IN ON THE ACTION
THROUGH 12Z SAT MORNING IF JUST IN A DECAYING MCS MODE. BESIDES THE
WIND THREAT...SOME LOCALLY HEAVY RAIN POSSIBLE ALONG AND NORTH OF THE
HIGHWAY 30 CORRIDOR...BUT THOSE AREAS ABLE TO TAKE AN INCH OR SO.
WILL BANK ON RAINFALL RATES DECREASING AS THE ACTIVITY SPILLS FURTHER
SOUTHWARD ACRS THE RECENTLY HARD HIT AREAS LATER TONIGHT AFTER
MIDNIGHT...AND WILL NOT ISSUE A FLASH FLOOD WATCH FOR NOW.
ON SAT...WILL HAVE TO ACCOUNT FOR SOME CONVECTIVE DEBRIS IN MOST
AREAS IN THE MORNING. BUT AS THE NEXT UPSTREAM WAVE APPROACHES FROM
THE WEST ACRS THE CENTRAL AND NORTHERN PLAINS...THE MAIN SFC
BOUNDARY IS EXPECTED TO GET SOME PUSH NORTHWARD AND BE REINVIGORATED
BY INCREASING SOUTHERLY RETURN FLOW AND RETREAT AS THE DAY
PROGRESSES. HOW FAR IT GETS IS STILL A BIG QUESTION AT THIS POINT AND
AN UNCERTAINTY. THIS FRONT AND ANY LINGERING OUTFLOW BOUNDARIES OR
DEBRIS LINES WILL BE AFTERNOON AND EVENING CONVECTIVE FOCAL POINTS AN
EXPECT THEM TO BE MORE PREVALENT NORTH OF I80 AND WILL GO WITH HIGHER
CHC POPS IN THOSE AREAS AFTER 18Z. SOME LOW TO MID LEVEL SHEAR ALONG
WITH CAPES APPROACHING 4K J/KG OR EVEN HIGHER WILL FUEL ANOTHER SVR
STORM THREAT FOR SAT AFTERNOON...ALONG WITH LOCALIZED HEAVY RAINFALL.
FURTHER TO THE SOUTH OF THAT POTENTIAL...THE SOUTHERN THIRD TO HALF
OF THE DVN CWA MAY BE BATHED IN FULL-ON WARM SECTOR MODE WITH
AMBIENT TEMPS IN THE LOWER 90S AND DPTS OVER 70. IF MORNING
CONVECTIVE DEBRIS CAN CLEAR IN TIME...EXPECT AREAS SOUTH OF I80 TO
WARM INTO HEAT ADVISORY CRITERIA WITH HEAT INDICES OF WIDESPREAD 100-
103. WILL ISSUE AN ADVISORY FOR THOSE AREAS FROM 18Z SAT TO 00Z
SUNDAY. AREAS NORTH OF I80 MAY NOT RECOVER IN TIME TO REACH TRUE HEAT
ADVISORY CRITERIA...BUT WILL BE IN LINE FOR MORE NEW CONVECTION AFTER
20Z.
..12..
.LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY...
SATURDAY NIGHT THROUGH SUNDAY NIGHT...WILL GO WITH BROAD BRUSH
CHANCE POPS FOR THE AREA SATURDAY NIGHT AND SUNDAY FOR POTENTIAL OF
CONVECTION DEVELOPING WITH OUTFLOW BOUNDARIES DROPPING SOUTH THROUGH
THE AREA AND WITH THE COLD FRONT MOVING THROUGH THE AREA SUNDAY
MORNING/EARLY AFTERNOON. THE AREA REMAINS UNDER A SLIGHT RISK
SATURDAY NIGHT PER SPC DAY2 OUTLOOK...AND LOOKS REASONABLE WITH
GFS/NAM MUCAPES OVERNIGHT IN EXCESS OF 1500J/KG WITH DEEP LAYER
SHEAR AROUND 25 KTS. HAVE LINGERED SOME POPS IN THE SOUTHEAST FOR
SUNDAY EVENING BEHIND THE FRONT WITH THE DRIER AIR LAGGING THE
SURFACE FRONT. DRY AIR SHOULD ARRIVE BY LATE SUNDAY NIGHT SO...KEPT
THE FORECAST DRY AFTER 06Z. HAVE ALSO BACKED OFF ON TEMPS FOR
SUNDAY TO MAINLY MID-UPPER 80S DUE POTENTIAL DEBRIS CLOUDS FROM
CONVECTION AS WELL AS AN EARLY DAY FROPA.
MODELS ARE STILL ADVERTISING A PROLONGED STRETCH OF DRY WEATHER OVER
THE REGION AS A BLOCKING PATTERN SETS UP OVER THE U.S. AN UPPER
RIDGE BUILDING OVER THE PLAINS BY MONDAY WILL BE BOUNDED BY STRONG
TROFS OVER THE EAST AND WEST COASTS. THIS PATTERN IS EXPECTED TO
REMAIN IN PLACE THROUGH THE WEEK. TEMPERATURES WILL BE THE MAIN
FOCUS THROUGH THE PERIOD WITH THE 00Z ECMWF/UKMET BUILDING THE
PLAINS RIDGE INTO THE MS VALLEY BY WEDNESDAY SUGGESTING WARMER TEMPS
FOR THE ENDING OF THE WEEK. THE GEM/GFS...THOUGH..KEEP THE RIDGE TO
THE WEST THRU THURSDAY AND DIG A DEEP H5 LOW INTO THE GREAT LAKES.
THIS PLACES THE REGION IN STRONG NW FLOW AND DROPS H8 TEMPS INTO THE
SINGLE DIGITS FOR MID WEEK. FOR THIS FORECAST HAVE LEANED TOWARD
THE COOLER GEM/GFS SOLUTIONS WHICH HAVE SOME RUN TO RUN CONTINUITY
BUT KEPT TEMPS A FEW DEGREES WARMER...ESPECIALLY WED THROUGH
FRIDAY...WHEN THE MODELS START TO MOVE THE RIDGE EAST. AS A RESULT
HAVE KEPT TEMPS AT OR BELOW NORMAL FOR THROUGH WEDNESDAY...THEN NEAR
NORMAL FOR THE REST OF THE WEEK. ..DLF..
&&
.AVIATION...
MVFR CELLULAR CU TO DECAY AFTER 00Z...WITH INCREASING HIGH LEVEL
CLOUDS STREAMING IN OFF CONVECTIVE DEVELOPMENT OFF TO THE NORTHWEST.
EXPECT A SOUTH TO SOUTHEAST SFC WIND REGIME ALL NIGHT OF 5-11 KTS.
BUT THE CID AND DBQ TERMINALS TO GET IN ON A LINE OF STORMS PUSHING
IN FROM THE NORTHWEST AFTER 03Z. THESE STORMS MAY STILL HAVE A HIGH
SFC WIND THREAT AT THAT TIME WITH GUSTS OVER 65 MPH POSSIBLE THROUGH
05Z. SEVERELY REDUCED VSBYS DO TO WIND DRIVEN RAIN FROM 03Z TO 05Z
ALSO A BIG IMPACT ALONG WITH INHERENT TURBULENT LLVLS IN TE VCNTY OF
A STORM COMPLEX. THE MLI TERMINAL SHOULD EXPERIENCE STORMS POSSIBLY
IN A WEAKENING MODE BY 05Z TO 06Z...WITH THEM TRENDING MORE INTO THE
SHOWER MODE WITH ISOLATED THUNDER AT BRL BY 07Z OR 08Z SAT MORNING.
WILL HAVE TO WATCH FOR LOCALIZED FOG DEVELOPMENT SAT MORNING BETWEEN
WEAKENING SHOWERS. SOUTH WINDS TO RECOVER BY 16Z SAT MORNING AND CIGS
LIFT. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY FROM 1 PM TO 7 PM CDT SATURDAY FOR DES MOINES-
HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...HEAT ADVISORY FROM 1 PM TO 7 PM CDT SATURDAY FOR HANCOCK-
HENDERSON-MCDONOUGH-MERCER-WARREN.
MO...HEAT ADVISORY FROM 1 PM TO 7 PM CDT SATURDAY FOR CLARK-SCOTLAND.
&&
12/DLFHazardous weather outlook, Jun 25, 3:34 AM CST, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
434 AM CDT FRI JUN 25 2010
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-260945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
434 AM CDT FRI JUN 25 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...MAINLY
NORTH OF INTERSTATE 80. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND...WITH HEAVY RAIN ALSO POSSIBLE.
A STORM COMPLEX IS EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO
THIS EVENING OVER SOUTHERN MINNESOTA...DROPPING SOUTHEAST INTO
NORTHERN IOWA AND ILLINOIS OVERNIGHT. FORECAST WIND PROFILES SUGGEST
THAT DAMAGING WIND WILL BE THE PRIMARY THREAT. IN ADDITION...
MOISTURE REMAINS ABUNDANT IN THE ATMOSPHERE AND HEAVY RAINFALL
WILL ALSO BE LIKELY. DEPENDING ON THE EXACT DISTRIBUTION OF THE
RAINFALL...ONGOING FLOODING MAY BE AGGRAVATED BY THE ADDITIONAL RAIN.
AREA RIVERS ARE CURRENTLY EXPERIENCING FLOODING. PLEASE SEE THE
LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SATURDAY...HEAT AND HUMIDITY ARE EXPECTED TO PRODUCE HEAT INDEX
VALUES OF 100 TO 105 DEGREES DURING THE AFTERNOON HOURS...ESPECIALLY
ALONG AND SOUTH OF INTERSTATE 80.
THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
ACROSS THE ENTIRE AREA ON SATURDAY AND SATURDAY NIGHT. THE
THUNDERSTORMS ARE EXPECTED TO GENERATE ALONG A BOUNDARY WHICH WILL
BE DRAPED JUST NORTH OF THE OUTLOOK AREA...AND THE GREATEST RISK OF
STORMS IS NORTH OF INTERSTATE 80.
THE CHANCE FOR THUNDERSTORMS CONTINUES ON SUNDAY AND SUNDAY
EVENING AS A COLD FRONT DROPS SOUTHEAST ACROSS THE AREA. THE
GREATEST RISK FOR SEVERE STORMS IS EXPECTED TO BE EAST OF THE
OUTLOOK AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...MAINLY NORTH OF
INTERSTATE 80.
DMD/LE
In the hours before
Special weather statement, Jun 26, 12:25 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
125 AM CDT SAT JUN 26 2010
IAZ054-064>068-076>078-087>089-ILZ001-002-007-009-015-016-024-025-
260715-
CARROLL-CEDAR-CLINTON-DES MOINES-HENDERSON-HENRY-JACKSON-JEFFERSON-JO
DAVIESS-JOHNSON-KEOKUK-LOUISA-MERCER-MUSCATINE-ROCK
ISLAND-SCOTT-STEPHENSON-WASHINGTON-WHITESIDE-
125 AM CDT SAT JUN 26 2010
...STRONG GUSTY WINDS WITH LINE OF THUNDERSTORMS...
AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WOODBINE TO
CONESVILLE TO SIGOURNEY...MOVING EAST SOUTHEAST AT 35 MPH.
* THUNDERSTORMS WILL BE NEAR...
STOCKTON...RICHLAND...MASSBACH AND MUSCATINE AROUND 125 AM CDT...
LENA...LIBERTYVILLE...FAIRFIELD AND SAVANNA AROUND 130 AM CDT...
BRIGHTON...DEWITT AND PLEASANT PLAIN AROUND 135 AM CDT...
DAVENPORT...ALEDO AND FAIRFIELD AROUND 150 AM CDT...
MOLINE AND MEDIAPOLIS AROUND 200 AM CDT...
PEA SIZE HAIL...WINDS 40 TO 55 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND VERY HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
RAINFALL OF ONE HALF INCH TO NEAR 1 INCH WILL OCCUR IN LESS THAN AN
HOUR. THIS WILL RESULT IN PONDING OF WATER ON ROADS AND IN LOW LYING
AREAS.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4134 9238 4140 9140 4251 9024 4249 8940
4219 8959 4219 8968 4206 8969 4115 9034
4115 9043 4106 9044 4107 9079 4097 9080
4094 9219 4116 9219 4116 9241
TIME...MOT...LOC 0620Z 284DEG 30KT 4236 9006 4137 9126
4132 9212Special weather statement, Jun 26, 12:56 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
156 AM CDT SAT JUN 26 2010
IAZ054-064-066>068-076>078-087>089-098-099-ILZ001-002-007-009-
015>017-024>026-260800-
BUREAU-CARROLL-CLINTON-DES
MOINES-HENDERSON-HENRY-JACKSON-JEFFERSON-JO
DAVIESS-JOHNSON-KEOKUK-LEE-LOUISA-MERCER-MUSCATINE-ROCK
ISLAND-SCOTT-STEPHENSON-VAN BUREN-WARREN-WASHINGTON-WHITESIDE-
156 AM CDT SAT JUN 26 2010
...STRONG WINDS...
AT 153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PEARL CITY TO MOLINE
TO LOCKRIDGE...MOVING EAST AT 40 MPH.
* THUNDERSTORMS WILL BE NEAR...
PEARL CITY...ELIZA...SILVIS AND RAPIDS CITY AROUND 200 AM CDT...
HILLSBORO...CLEVELAND...TAYLOR RIDGE AND OAK GROVE AROUND 205 AM
CDT...
SALEM AND WESTWOOD AROUND 210 AM CDT...
PEA SIZE HAIL...WINDS 35 TO 55 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND VERY HEAVY RAIN CAN BE EXPECTED WITH THIS LINE
OF STORMS. RAINFALL OF ONE HALF INCH TO NEAR 1 INCH WILL OCCUR IN
LESS THAN AN HOUR. THIS WILL RESULT IN PONDING OF WATER ON ROADS AND
IN LOW LYING AREAS.
GUSTY WINDS WILL CAUSE SMALL OBJECTS SUCH AS TRASH BINS... AND ANY
UNSECURED OR LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4118 9219 4164 9066 4251 8989 4249 8940
4220 8940 4219 8968 4175 8963 4115 9013
4115 9043 4080 9044 4079 9219
TIME...MOT...LOC 0654Z 270DEG 35KT 4225 8989 4151 9047
4103 9183Local storm report, Jun 26, 1:04 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
204 AM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM TSTM WND GST ESE MEDIAPOLIS 41.01N 91.16W
06/26/2010 E50 MPH DES MOINES IA TRAINED SPOTTER
WINDS ESTIMATED AT 40 TO 50 MPH.
&&Local storm report, Jun 26, 1:22 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
222 AM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND GST 5 NW CROTON 40.64N 91.74W
06/26/2010 E50 MPH VAN BUREN IA TRAINED SPOTTER
WINDS ESTIMATED 40 TO 50 MPH.
&&Special weather statement, Jun 26, 1:22 AM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
222 AM CDT SAT JUN 26 2010
IAZ088-089-098-099-ILZ024>026-034-035-MOZ009-010-260815-
CLARK-DES
MOINES-HANCOCK-HENDERSON-HENRY-LEE-MCDONOUGH-MERCER-SCOTLAND-VAN
BUREN-WARREN-
222 AM CDT SAT JUN 26 2010
...STRONG WINDS OF 40 TO 55 MPH...
AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BURGESS TO WEST
BURLINGTON TO KEOSAUQUA...MOVING SOUTHEAST AT 35 MPH.
* THUNDERSTORMS WILL BE NEAR...
NORTH HENDERSON...GULF PORT...GLADSTONE AND BURLINGTON AROUND 225
AM CDT...
BIGGSVILLE AND FRANKLIN AROUND 230 AM CDT...
CARMAN...MONMOUTH...KIRKWOOD AND DONNELLSON AROUND 235 AM CDT...
STRONG WINDS OF 40 TO 55 MPH CAN BE EXPECTED WITH THE ARRIVAL OF
AN OUTFLOW BOUNDARY UPWARDS OF 10 MINUTES OR SO BEFORE THE
THUNDERSTORMS MOVE THROUGH. THE STORMS WILL BRING ADDITIONAL
STRONG WIND GUSTS... FREQUENT AND DANGEROUS CLOUD TO GROUND
LIGHTNING... AND VERY HEAVY RAIN WITH RAINFALL OF ONE HALF
INCH TO NEAR 1 INCH IN LESS THAN AN HOUR... RESULTING IN PONDING
OF WATER ON ROADS AND IN LOW LYING AREAS. IN ADDITION... SMALL
HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS.
GUSTY WINDS WILL CAUSE SMALL OBJECTS SUCH AS TRASH BINS... AND ANY
UNSECURED OR LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4019 9145 4020 9151 4025 9151 4025 9178
4072 9216 4086 9123 4120 9049 4113 9043
4028 9045 4028 9091 4019 9092
TIME...MOT...LOC 0718Z 330DEG 30KT 4113 9054 4082 9121
4070 9202Local storm report, Jun 26, 1:27 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
227 AM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM TSTM WND GST MOUNT PLEASANT 40.96N 91.55W
06/26/2010 M48 MPH HENRY IA MESONET
RWIS ON HIGHWAY 218.
0215 AM TSTM WND GST 3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/26/2010 E50 MPH VAN BUREN IA TRAINED SPOTTER
WINDS ESTIMATED AT 40 TO 50 MPH.
&&Thunderstorm Wind, Lee
- When
- June 26, 1:35 AM CST
- Where
- Lee County, 1.72 mi WSW of Ft Madison
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.620, -91.350
Wind gusts estimated to be 65 mph uprooted some trees in Fort Madison, IA around 235 am June 26. A Jon Boat sunk during the storm.
Thunderstorm Wind, Lee
- When
- June 26, 1:35 AM CST
- Where
- Lee County, Keokuk
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.400, -91.380
Wind gusts estimated to be 65 mph uprooted some trees in Keokuk, IA around 235 am June 26. A Jon Boat sunk during the storm.
Thunderstorm Wind, Lee
- When
- June 26, 1:35 AM CST
- Where
- Lee County, West Pt
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.720, -91.450
Wind gusts estimated to be 65 mph uprooted some trees in Keokuk, IA around 235 am June 26.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in South Dakota, June 26, 2010$576,000 · EF0 · 53 events
- Flash Flooding and Damaging Winds in Iowa, June 26 to 27, 2010$1.1 million · 65 kt wind · 20 events
- Hail in South Dakota, June 26, 2010$1.6 million · 1.75 in hail · 5 events
- Tornadoes and Flash Flooding in Minnesota, June 26 to 27, 2010$210,000 · EF0 · 39 events
- Excessive Heat in Missouri, June 26 to 27, 201010 injured · 4 events
- Flash Flood and Hail in North Carolina, June 26, 2010$290,000 · 1 in hail · 10 events
- Damaging Wind and Lightning Strikes in Georgia, June 26, 2010$277,000 · 3 events
- Hail and Damaging Winds in Tennessee, June 26, 2010$178,000 · 1.75 in hail · 5 events
- Hail and Damaging Winds in North Dakota, June 26, 2010$117,000 · 1.75 in hail · 10 events
- Hail and Damaging Winds in Minnesota, June 26, 2010$98,000 · 70 kt wind · 13 events
- Flash Flooding and Hail in South Dakota, June 26, 2010$50,000 · 2 in hail · 25 events
- Flash Flooding and Hail in Minnesota, June 26, 2010$25,000 · 1.25 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 238956, 238960, 238962.